# SDR AWXA200700983

- Difficulty date: August 3, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 57,943 hours, 25,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53480030202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-7 CHECK - NR 5963450, CORROSION ON EXTERNAL FUSELAGE SKIN PRE-EXISTING REPAIR DOUBLER, BS 3310/FR 69 TO BS 3366/FR 70, S28R - S34R.  REPLACED EXTERNAL FUSELAGE SKIN REPAIR DOUBLER, BS 3310/FR 69 TO BS 3366/FR 70, S28R - S34R IAW A320 SRM 53-41-11.
